# SDR FDEA202108011912

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1256 R3 DOOR CUTOUT FORWARD UPPER JAMB INNER SKIN FOUND CRACKED. CABIN - AT STATION 1256 R3 DOOR CUT OUT FORWARD UPPER JAMB , CRACKED INNER SKIN   REPAIRED AS PER E.A.#: 8-5300-T0363092 PART 1 , TITLE: FUSELAGE - GENERAL - REPAIR FOR   L3 AND R3 CENTER FUS PAX DOOR JAMB FWD AND AFT INNER SKIN. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
